By Topic

Comments on "A continuity proof of Rudin's theorem for polynomial and a generalization

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Basu, S. ; IBM Thomas J. Watson Res. Center, Yorktown Heights, NY, USA ; Fettweis, A.

For original paper, see Curin and Saba, ibid., vol.47, p.1319-22 (2000 ). It is pointed out that the main results, including the proof techniques, of the recent publications of Curtin and Saba (1996, 2000) are well known and have already appeared in the open literature in Basu and Fetteweis (1987). The claimed simplification and novelty of proof techniques are not valid because the same method of using the continuity property that the zeros of polynomials have when viewed as functions of coefficients, with adequate refinements, had been used by Basu and Fetteweis to arrive at the same set of results as discussed by Curtin and Saba.

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:49 ,  Issue: 4 )